Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Sufferring with stiff neck, dizziness, unable to turn head to right. Medication ?

I am 28 yrs old. I have been sufferring with stiff neck at the right side. Xray and MRI reveled that i have bulging in c4-c5 , c3-c4 and starigtning of cervicular in neck. I am experincing dizziness , confusion , drozziness and wheneve i turn my head to right side or lefte side or when i am not walking on a plane surface , some times the whole place around me looks like spinning. I have visited doctors and they have suggested me tablets , but there is no help from the medicine. I am confused and very much worried . Sometimes i am getting nervous , i cannot live in this condition . I am facing low confidence in my job..Please help
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi,you must be feeling upset with this ailment.this is deficiency of CALCIUM called as tetany is the spasam of neck small muscles which appears as bulging in c4-c5 andc3-c4--------you have to take intra venous calcium gluconate very slowly only 3 injection for 3 days,2----calcium pentothenate tab morning and evening later followed by calcium by will insha allah disappear.ok bye may God bless you.
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor